# SDR FDEA202403310586

- Difficulty date: March 31, 2024
- Submitted: May 6, 2024
- Operation: Air carrier
- Aircraft: N661FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 760
- Aircraft time: 38,767 hours, 21,402 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Adapter
- Part number: R5370617920000
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR CLS ADAPTER CROWN GOUGE AT FR57.2 Y1736 AT F57.2 Y1736 DAMAGED ADAPTER REPLACED NEW PART,INSTALLED WITH FASTENERS.IAW A300-  600F SRM51-40-21 PARA7-PAGE24-50 AND 51-72-10-001.PAGE 2 THIS REPAIR CLASSIFIED AS MINOR   PER GMM 6-2-100.
